gynecologist-icon
Health question
Is it ok to not getting withdrawal bleeding after taking maxogest 10 mg tablet 10 tablet twice a day?
174 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Wait for some time.. Will take 7-10days for withdrawal bleeding For detail consultation connect with me online and we will discuss issues further..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Withdrawal bleeding can be delayed upto 10days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
When was the last dose?
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.